Share Facebook


06-14-2012, 12:49 AM   #1
dahlfacepoet
Forum Monitor
 
Join Date: Jul 2011

My Support Groups:
Scary new symptoms

Last night I noticed some eye pain and blurred vision in my right eye. This happened about 5 years before and I was dxed with retrobulbar optic neuritis. this time the blurred vision is not as noticeable as last time. So I can't really tell. Maybe I'm being super weary since I know it's happened before. I'm not sure what to do.

Today, I felt a tremor in my legs. It has gotten a bit better than when it was first happening, but my legs feel very shaky when I stand. It goes away, for the most part, when I start walking, but then it gets worse when I start to sit down. And now my feet feel like pins and needles.

I've been planning to set up an appointment with my GI, hoping he can refer me to a neuro, but these symptoms are scary. Should I call my eye doctor or wait and see if it gets worse, I mean I'd hate to show up on an emergency basis and they find nothing or tell me it's just allergies. At what point do you call your doctor regarding new symptoms?
06-14-2012, 01:23 AM   #2
Jennifer
Adminstrator
 
Jennifer's Avatar
I call my doctor the second new symptoms pop up. There's no harm in at least informing them. An informed doctor makes better decisions for their patient.
__________________
Diagnosis: Crohn's in 1991 at age 9
Surgeries: 1 Small Bowel Resection in 1999; Central IV in 1991-92
Meds for CD: 6MP 50mg
Things I take: Tenormin 25mg (PVCs and Tachycardia), Junel, Tylenol 3, Omeprazole 20mg 2/day, Klonopin 1mg 2/day (anxiety), Restoril 15mg (insomnia), Claritin 20mg
Currently in: REMISSION Thought it was a flare but it's just scar tissue from my resection. Dealing with a stricture. Remission from my resection, 17 years and counting.
06-14-2012, 02:57 AM   #3
skippy111
Senior Member
 
skippy111's Avatar
 
Join Date: Jun 2012
Location: pleasantville, New Jersey
Yeah, I agree with Crabby,
A phone call to the DR leaving word of the change in symptoms is never a bad thing. Better to be safe than sorry, I wouldn't call the eye Dr as this is most likely related to your GI Issues, your GI DR may or may not tell you to call the eye Dr, but it is best to inform your GI DR first.
__________________
Check to see if any of the meds you are taking can intereact with another, just go to the Drug interaction section, it is free! http://www.drugs.com/

Crohn's /Anemia DX in 1991
Aspbergers/Depression/ADHD DX 2001

Past meds for crohn's
Prednisone/Azulfadine

Recent Meds While in Hosp for Crohn's/Depression
Flagyl/Cypro,Zofran Protonix, Prednisone, Lovenox
Celexa,Kolonopin, Ritalin
Current meds:
Prednisone,Celexa,Adderall,Kolonopin,Percocet
06-14-2012, 04:18 AM   #4
skippy111
Senior Member
 
skippy111's Avatar
 
Join Date: Jun 2012
Location: pleasantville, New Jersey
Dahlface,

Chron's Disease can cause inflamation in the eye
http://psychology.wikia.com/wiki/Crohn%27s_disease
Crohn's disease can also cause complications outside of the gastrointestinal tract such as skin rashes, arthritis, and inflammation of the eye.
http://psychology.wikia.com/wiki/Uveitis
06-14-2012, 01:35 PM   #5
dahlfacepoet
Forum Monitor
 
Join Date: Jul 2011

My Support Groups:
Hey all, I will give the GI a call, thanks.
Reply

Thread Tools


All times are GMT -5. The time now is 02:57 AM.
Copyright 2006-2017 Crohnsforum.com